# SDR N3VR96154

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Chord
- Part number: 65198615
- Condition: Corroded
- Location: Bs 227/280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE WHEEL WELL T-CHORD CORRODED BEYOND LIMITS.  CUT OUT SKIN APPROX 14 INCHES AT STATION 280 LEFT FOR REPLACEMENT OF LT NOSE WHEEL WELL T-CHORD.  REPLACED T-CHORD AND SPLICED NEW SKIN IAW DWG 96-0804 DATED AUGUST 19, 1996.  REF SRM 51-10-6, 51-10-2 AND 51-30-2.  (M)
